# SDR AUS20040256

- Difficulty date: March 25, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 959300111
- Condition: Cracked
- Location: Cockpit
- Part time: 7,698 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS SEAT BACKREST ASSEMBLY CRACKED IN TWO PLACES.
